Fast algorithms for mobile agent routing with node-wise constraints in communications networks

Amir Elalouf, Eugene Levner, Edwin Tai Chiu Cheng

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)

Abstract

We consider the multi-constraint agent routing problem in a graph that seeks to find a maximum-benefit (or minimum-cost) route for each agent subject to quality-of-service constraints. We derive a fully polynomial-time approximation scheme (FPTAS) that extends and improves a known FPTAS for the single-constraint routing problem.
Original languageEnglish
Pages (from-to)214-226
Number of pages13
JournalApplied and Computational Mathematics
Volume11
Issue number2
Publication statusPublished - 27 Aug 2012

Keywords

  • Acceleration technique
  • Agent routing
  • FPTAS
  • Mobile agent
  • Multi-agent distributed systems
  • Routing algorithm

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics

Cite this